• Katkan Katkan
    September 23, 2009
    Ritalin use for MS fatigue. Weird side effects? What's your experiences? Help!
    Katkan Katkan
    September 23, 2009

    Hi Peeps, I was put on Ritalin SR by my Neuro Doc for MS fatigue in April of this year. I've had an increase in the MS "hug" but this could have been part of pneumonia symptoms, which started at about the same time. After hospitalization, the pneumonia is gone but the "hug" is still there, only much less, like a ghost. I've had the "hug" since my Jan, 2008 diagnosis, but off and on and never this bad. Also wondering about belly pain  & bloating. Had trouble with this since my early 20's but it's worse. Anyone had these troubles with Ritalin? Has anything else worked for you? I was on Provigil for a year (on & off,) same troubles, ((but not as extreme), and didn't work as well as Ritalin. Also, Medicade won't pay for Ritalin (they say it's only for ADHD) so it's "out of pocket" which I can't afford well. I will do whatever it takes to stop the fatigue, so leaving it untreated is not an option. Is this a "trade off?" Any thoughts. Any help!  Thanks and God bless us all, Katkan



This question has not been answered by one of our experts yet.


You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.